Academic
Publications
ON SOME NEW INVARIANT MATRIX METHODS OF SUMMABILITY

ON SOME NEW INVARIANT MATRIX METHODS OF SUMMABILITY,10.1093/qmath/34.1.77,Quarterly Journal of Mathematics

ON SOME NEW INVARIANT MATRIX METHODS OF SUMMABILITY   (Citations: 21)
BibTex | RIS | RefWorks Download
Unknown
Journal: Quarterly Journal of Mathematics - QUART J MATH , vol. 34, no. 1, pp. 77-86, 1983
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: